# SDR USAA2009101992799

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 29,371 hours, 16,044 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D57252181012
- Part serial: 4041
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - LEFT MAIN LANDING GEAR RIB 5 HAS A CRACK AT 3 O'CLOCK POSITION.  REPLACED LEFT MAIN LANDING GEAR RIB 5 IAW EA 113592.
